# SDR DHL9680602C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561251618
- Condition: Corrosion
- Location: Bs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND EXFOLIATION CORRSOION ON FUSELAGE FRAME AT FLOOR BEAM ATTACH POINT, RIGHT SIDE OF CMPT FLOOR F.S.-52.  REPAIRED FRAME IAW DOUGLAS FAX DATED 20 MAY 96 AND ROD SKETCH 96-05-001.  REPAIRED FLOOR WEB PER SRM 51-1-21.
